American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Shih-Hsien Yu. Nonlinear wave propagations over a Boltzmann shock profile. J. Amer. Math. Soc. 23 (2010) 1041-1118. MR 2669708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Billiards in an ellipse. AMS Non-Series Monographs 56 (2008) 165-178.
Book volume table of contents
View Article: PDF

[3] Cayley's theorem. AMS Non-Series Monographs 56 (2008) 135-139.
Book volume table of contents
View Article: PDF

[4] The real case of Poncelet's theorem. AMS Non-Series Monographs 56 (2008) 153-161.
Book volume table of contents
View Article: PDF

[5] The modular function. AMS Non-Series Monographs 56 (2008) 97-109.
Book volume table of contents
View Article: PDF

[6] Non-generic cases. AMS Non-Series Monographs 56 (2008) 141-151.
Book volume table of contents
View Article: PDF

[7] Conics. AMS Non-Series Monographs 56 (2008) 31-42.
Book volume table of contents
View Article: PDF

[8] Introduction. AMS Non-Series Monographs 56 (2008) 1-11.
Book volume table of contents
View Article: PDF

[9] Lifting theorems. AMS Non-Series Monographs 56 (2008) 223-227.
Book volume table of contents
View Article: PDF

[10] Basic notions of projective geometry. AMS Non-Series Monographs 56 (2008) 15-29.
Book volume table of contents
View Article: PDF

[11] Billiards and the Poncelet theorem. AMS Non-Series Monographs 56 (2008) 191-211.
Book volume table of contents
View Article: PDF

[12] Double queues. AMS Non-Series Monographs 56 (2008) 179-188.
Book volume table of contents
View Article: PDF

[13] Degenerate conics of a conic pencil. Proof of Theorem 4.9. AMS Non-Series Monographs 56 (2008) 219-221.
Book volume table of contents
View Article: PDF

[14] Riemann surfaces. AMS Non-Series Monographs 56 (2008) 61-82.
Book volume table of contents
View Article: PDF

[15] Poncelet's theorem. AMS Non-Series Monographs 56 (2008) 123-134.
Book volume table of contents
View Article: PDF

[16] Factorization of homogeneous polynomials. AMS Non-Series Monographs 56 (2008) 215-217.
Book volume table of contents
View Article: PDF

[17] Leopold Flatto. Poncelet's Theorem. AMS Non-Series Monographs 56 (2008) MR MR2465164.
Book volume table of contents   

[18] Billiards in an ellipse. Proof of Theorem 13.1. AMS Non-Series Monographs 56 (2008) 233-236.
Book volume table of contents   
View Article: PDF

[19] Proof of Theorem 11.5. AMS Non-Series Monographs 56 (2008) 229-232.
Book volume table of contents   
View Article: PDF

[20] Intersection of two conics. AMS Non-Series Monographs 56 (2008) 43-57.
Book volume table of contents   
View Article: PDF

[21] Elliptic functions. AMS Non-Series Monographs 56 (2008) 83-96.
Book volume table of contents   
View Article: PDF

[22] Elliptic curves. AMS Non-Series Monographs 56 (2008) 111-120.
Book volume table of contents   
View Article: PDF

[23] Sergey V. Kuznetsov. Fundamental and singular solutions of Lamé equations for media with arbitrary elastic anisotropy. Quart. Appl. Math. 63 (2005) 455-467. MR 2169028.
Abstract, references, and article information
View Article: PDF

[24] Brian Jefferies. The Weyl calculus for hermitian matrices . Proc. Amer. Math. Soc. 124 (1996) 121-128. MR 1301032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gerhard May. A general formula for fundamental solutions of linear partial differential equations with constant coefficients . Proc. Amer. Math. Soc. 122 (1994) 455-461. MR 1211585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Heinz König. An explicit formula for fundamental solutions of linear partial differential equations with constant coefficients . Proc. Amer. Math. Soc. 120 (1994) 1315-1318. MR 1197539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bent E. Petersen. Holomorphic functions with growth conditions . Trans. Amer. Math. Soc. 206 (1975) 395-406. MR 0379879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia